Advertisement

Applied Mathematics and Mechanics

, Volume 22, Issue 4, pp 478–482 | Cite as

On the Problem of Dissipative Perturbations of Nonexpansive Mappings

  • Yuan-song Luo
Article
  • 21 Downloads

Abstract

Some fixed point theorems for mappings of the type − A + T are established, where P is a cone in a Hilbert space, A:P → 2 P is an accretive mappings and T:P → P is a nonexpansive mappings. In application, the results presented in the paper are used to study the existence problem of solutions for a class of nonlinear integral equations in L2(Ω).

nonexpansive mapping accretive mapping fixed point theorem nonlinear integral equation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Gatica J A, Kirk W A. Fixed point theorems for contraction mappings with applications to nonexpansive and pseudo-contractive mappings[J]. Rocky Mountain J Math,1994,4:69-79Google Scholar
  2. [2]
    Kirk W A, Schonberg R. Some results on pseudo-contractive mappings[J]. Pacific J Math,1977, 71:89-100.Google Scholar
  3. [3]
    Morales C. Pseudo-contractive mappings and the Leray-Schauder boundary condition[J] Comment Math Univ Carolinae,1979,20: 745-756.Google Scholar
  4. [4]
    Reinermann J, Schonberg R. Some Results and Problems in the Fixed Point Theory for Nonexpansive and Pseudo-Contractive Mappings in Hilbert Spaces[M]. S Swaminathaned: Academic Press, 1976.Google Scholar
  5. [5]
    Chen Y Q. The fixed point index for accretive mappings with k-set contraction perturbation in cones[J]. Internat J Math Math Sci,1996, 19(2):287-290.Google Scholar
  6. [6]
    Chen Y Q. On accretive operators in cones of Banach spaces[J] Nonlinear Anal, TMA,1996,27(10): 1125-1135Google Scholar
  7. [7]
    Chen Y Q, Cho Y J. On 1-set contractions accretive operators in cones of Banach spaces[J]. J Math Anal Appl,1996,201(3): 966-980.Google Scholar
  8. [8]
    Alspach D E. A fixed point free nonexpansive map[J]. Proc Amer Math Soc,1981,82(3): 423-424.Google Scholar
  9. [9]
    Browder F E. Nonlinear nonexpansive operators in Banach spaces[J]. Proc Nat Acad Sci USA, 1965,54: 1041-1044.Google Scholar
  10. [10]
    Browder F E. Nonlinear operators and nonlinear equations of evolution in Banach spaces[J]. Proc Sympos Pure Math,1976,18(2):1023-1027.Google Scholar
  11. [11]
    ZHANG Shi-sheng. Fixed Point Theory With Applications [M]. Chongqing: Chongqing Press, 1984. (in Chinese)Google Scholar
  12. [12]
    Isac G. On an Altman type fixed point theorem on convex cones[J]. Rocky Mountain J Math, 1995,2: 701-714.Google Scholar

Copyright information

© Kluwer Academic Publishers 2001

Authors and Affiliations

  • Yuan-song Luo
    • 1
  1. 1.Department of MathematicsYibin Teachers' CollegeYibinP R China

Personalised recommendations